MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD NEEDLE 18X1-1/2 BLUNT FILL; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD NEEDLE 18X1-1/2 BLUNT FILL; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Catalog Number 305180
Medical Device Problem Code Labelling, Instructions for Use or Training Problem (1318)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.It was reported that the outer case displayed one lot number while the shelf boxes inside the case displayed a different lot number.To support the investigation, two photographs were evaluated by our quality team.One image shows the case packaging label indicating lot 5213846, and the other shows a shelf box label indicating lot 5029287.This discrepancy could occur if the incorrect lot number was entered on the shelf box label during production of lot 5213846.A device history record review was completed for material number 305180, lot 5213846.The review did not identify any quality issues during production that could have contributed to the reported condition.There were no related quality notifications, and all processes and final inspections complied with specification requirements.Associates have been made aware of this event.Based on the investigation and analysis of the provided photographs, the customer¿s reported condition is confirmed.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that the bd needle 18x1-1/2 blunt fill label content was incorrect.The following information was provided by the initial reporter: material # 305180, batch # 5213846.Verbatim: "my account received 2 cases of needles that had inconsistent lot numbers on them.The case had one lot number, but the boxes inside the case had a different lot number.This is for a research study group and they need to have everything documented properly and lot numbers need to match.I talked to our customer service team and the product wasn¿t opened at a mckesson warehouse, i then spoke to bd customer support and he wasn¿t sure why the case had a different lot number than the boxes.They are requesting a quality response from bd on the packaging issue.Is that something you can provide? please see below.Our quality control department has raised an investigation regarding the mixed lots on our order (b)(4).20 packs of c10034497 - needle blunt fill 18g x 1-1/2" sterile bd 305180 supplied in commercial pack x 100 needles (uom=commercial pack).Our qc department found: while inspecting the commercial packs, it was noticed the lot on the commercial packaging 5029287 is not the same as the lot on the supplier label or material 5213846.All 20 commercial packages have the incorrect lot number.

Brand Name
BD NEEDLE 18X1-1/2 BLUNT FILL
Common Device Name
NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23961149
Report Number1911916-2026-00001
Device Sequence Number9528572
Product Code GAA
UDI-Device Identifier00382903051809
UDI-Public(01)00382903051809(11)250801(17)300731(10)5213846
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305180
Device Lot Number5213846
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Initial Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown